# SDR XNOA01082

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A25199
- Part serial: M128
- Part time: 2,423 hours, 1,517 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO KMCO LANDING GEAR WOULD NOT EXTEND WHEN GEAR HANDLE WAS PLACED IN EXTEND POSITION. FOLLOWED QRH & PERFORMED MANUAL EXTENSION. AIRCRAFT HAS BEEN INSPECTED AND FOUND SAFE FOR INTENDED FERRY FLIGHT TO KMIA. GEARS TO REMAIN EXTENDED DOWN THROUGHOUT FLIGHT. ACTION TAKEN: REMOVED & REPLACED LANDING GEAR ELECTRO VALVE IAW AMM 32-31-12. PERFORMED NORMAL EXTENSION AND RETRACTION TEST IAW AMM 32-30-00 PG. 501. VALVE OPS & LEAK CHECKS GOOD. GEAR EXTENSION & RETRACTION TESTS GOOD.
